| Model Number |
A22001A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the shattered internal lens was a component failure of the internal lens.The conclusion was that the issue was traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the gynecology hysteroscope to the service center for a separate issue.During the device analysis, the service repair technician identified that the internal lens was shattered, and it was determined that the damage was caused by a failure of the internal lens component.There was no patient involvement.